Alabama, 2023Tornado and Hail in Alabama, June 11 to 16, 2023
June 11 to 16, 2023 · NWS BMX · 59 events in 26 counties and zones
A very active pattern set-up over Great Lakes Region and extending southward to the Deep South from June 11th through June 15th. A deep upper cyclone become entrenched over the Great Lakes Region with an active zonal flow pattern over the Deep South.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 59
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very active pattern set-up over Great Lakes Region and extending southward to the Deep South from June 11th through June 15th. A deep upper cyclone become entrenched over the Great Lakes Region with an active zonal flow pattern over the Deep South. Numerous upper short waves traversed through the zonal flow which resulted in several consecutive days of severe weather across Central Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 11, 12:30 PM CST, 39 minutes earlier.
Area forecast discussion, Jun 11, 12:30 PM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
130 PM CDT Sun Jun 11 2023
...New SHORT TERM, AVIATION...
.SHORT TERM...
(This evening through Monday)
Issued at 1238 PM CDT SUN JUN 11 2023
Today, scattered showers and thunderstorms are possible across the
entire area, though the southeast could see the most coverage.
Instabilities are slightly higher in the southeast, with values as
high as 3000 J/kg, and PW values are just below 2 inches which is
near max climatologically for this time of year. Severe
thunderstorms are possible, though these should be more isolated
within the scattered activity. With high rainfall rates expected,
flooding could become a concern in the more urban areas with any
training storms this afternoon and evening.
All convection should weaken after sunset. PW values will increase
across the whole state with max values expected by evening. A mid
level jet will move into the north with winds gusting to around 25
to 30 mph ahead of the approaching overnight feature. High
temperatures today will be in the upper 80s and lower 90s this
afternoon. With the moisture present, heat indices will be low to
mid 90s.
An MCS feature will move from the north this evening through the
overnight hours. Models are trying to push the timing back ever so
slightly, with the main line moving into the northwestern counties
between 8 pm and 10 pm, then reaching a line roughly along I59
between 10 pm and 12 am. Finally reaching Montgomery between 12 am
and 2 am, the line should then start to slow down. Scattered
convection could develop in the southeastern half of the area
ahead of this line, but confidence is lower on how much the air
can recover from the storms this afternoon and produce additional
convection tonight. A very strong jet will be driving this line
south and southeastward and the forward movement alone could
cause damaging winds across the state.
Upper level divergence, instabilities between 3000 and 3500 J/kg,
LI values around -7, and PW values near max will cause a
concerning level of energy for these storms to work with. Damaging
downburst winds will be the main threat, though large hail could
also occur. Rainfall rates will be high, but flooding should be
limited overnight with the fast movement of the storms.
As the line nears the I85 corridor, winds become more parallel
with the driving forcing and the forward momentum of the MCS slows
and becomes more disorganized. Scattered activity will continue
across the southern third of the forecast area through mid morning
as instabilities and forcing remain high. Severe thunderstorms are
still possible, though the chances are lower and more isolated by
Monday morning. PW values will remain near max and flooding will
be more of a concern early Monday with storms expected to train
over the same areas.
Models are showing a break in activity Monday morning, though a
mid level jet will remain and winds could be gusty through the
early afternoon. Monday afternoon, there will be a rather large
gradient with areas in the northern 2/3 of the area experiencing
northwesterly flow, drier air, and lower instabilities. Areas in
the southern 1/3 of the area will have southwesterly flow, high PW
values and instabilities around 3000 J/kg. Monday afternoon,
additional convection could develop and the counties impacted
could depend on how far north (or south) this wind difference sets
up. Severe thunderstorms are once again possible Monday afternoon
in the southern counties with downbursts the main threat.
24
&&
.LONG TERM...
(Monday Night through Saturday)
Issued at 240 AM CDT SUN JUN 11 2023
A very active weather pattern this week due to a compressed zonal
flow pattern across the Gulf Coast states. The higher winds aloft
are the result of a persistent upper ridge over northern Gulf of
Mexico and closed upper low over the Great Lakes region. A stalled
out surface boundary over south Alabama will lift northward Monday
night with an increase in isentropic lift across north Alabama.
Showers will develop near the MS river Monday evening and spread
eastward into west Alabama before sunrise Tuesday. The surface
boundary will likely camp out over north Alabama Tuesday through
Wednesday, and increased rain chances to likely each period.
Locally heavy rainfall possible and added a risk of flooding to
the Hazardous Weather Outlook. Forecast rainfall totals for the
period Monday through Friday are in the 3-4 inch range, with the
higher totals along the I-20 corridor. A drying trend on
Thursday/Friday as a short wave trof pushes through the area
Wednesday night, but better rain chances Friday night and into
Saturday as another short wave trof approaches from the northwest.
58/rose
&&
.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT SUN JUN 11 2023
Scattered showers and thunderstorms are possible this afternoon
and evening. The greatest chances for coverage will be around KMGM
and KTOI so included a TEMPO at these two sites to show
deteriorating conditions with any thunderstorm over the TAF site.
An MCS type feature will move from north to south through the
night. Winds will be gusting along the system to at least to 35
mph and the prevailing winds in each TAF may need to be adjusted
once exact timing is determined. At least IFR visibilities and
ceilings are expected as the line moves through. The line will
stall around KMGM and KTOI, with a brief break in activity
expected by mid morning.
24
&&
.FIRE WEATHER...
Minimal rain chances today due to weak subsidence behind an exiting
upper level impulse. 20ft winds from the south at 3-5 mph this
morning will become southwest 7-10 mph this afternoon. A line of
intense storms with gusty winds will track rapidly southward
overnight, with gusts of 30-50 mph possible. A weak cool front
will follow the line of thunderstorms and 20ft winds on Monday
will become northwest 5-7 mph. Convective activity on Monday will
be confined to the southern counties. Min RH values today will be
50-60 percent.
&&
.PRELIMINARY POINT TEMPS/POPS...
Gadsden 64 82 59 81 / 80 20 10 60
Anniston 66 83 62 82 / 80 30 10 60
Birmingham 67 85 64 84 / 80 30 20 60
Tuscaloosa 67 85 65 84 / 80 30 30 60
Calera 68 85 65 84 / 80 30 20 60
Auburn 68 84 66 83 / 70 40 10 60
Montgomery 70 88 68 89 / 70 40 20 50
Troy 70 90 69 90 / 70 50 20 40
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...24
LONG TERM....58
AVIATION...24
Hazardous weather outlook, Jun 11, 2:44 AM CST, 10 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
344 AM CDT Sun Jun 11 2023
ALZ011>015-017>050-121145-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
344 AM CDT Sun Jun 11 2023
This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.
.DAY ONE...Outlook through Tonight.
Severe thunderstorms are possible across all of Central Alabama
this afternoon through tonight. The primary threats are damaging
wind gusts and large hail.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Severe thunderstorms are possible across southern portions of Central
Alabama Monday afternoon and evening. The primary threats are
damaging wind gusts and large hail.
Multiple periods of showers and thunderstorms are forecast Tuesday
and Wednesday. Locally heavy rainfall will be possible, and this
could result in flash flooding.
.SPOTTER INFORMATION STATEMENT...
Activation of storm spotters and emergency management is needed
today and tonight. Activation could be needed Monday through
Wednesday.
In the hours before
Special weather statement, Jun 11, 12:36 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
136 PM CDT Sun Jun 11 2023
ALZ045-046-111915-
Macon AL-Bullock AL-
136 PM CDT Sun Jun 11 2023
...A strong thunderstorm will impact portions of northwestern Bullock
and Macon Counties through 215 PM CDT...
At 135 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hardaway, or 10 miles northwest of Union Springs, moving northeast at
30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tuskegee, Liverpool, Franklin Field, Lake Tuskegee, Hardaway,
Tuskegee National Forest, Davisville, Society Hill, Warriorstand, I
85 Rest Area, Fort Davis, Cross Keys, Mitchell and Moton Field
Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3215 8580 3226 8599 3227 8598 3227 8592
3230 8595 3231 8595 3254 8559 3250 8549
3250 8544 3232 8543
TIME...MOT...LOC 1835Z 234DEG 25KT 3228 8580
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
25/OwenEvent by event
38 thunderstorm wind, 20 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Macon
- When
- June 11, 1:09 PM CST to 1:10 PM CST
- Where
- Macon County, 1.17 mi E of Tuskegee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.430, -85.680
A few trees uprooted along Highway 29 east of Tuskegee.
Hail, Lee
- When
- June 11, 1:33 PM CST to 1:34 PM CST
- Where
- Lee County, 2.66 mi E of Beehive
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.557, -85.505
Nickel size hail reported along I-85 at exit 51.
Thunderstorm Wind, Winston
- When
- June 11, 8:02 PM CST to 8:03 PM CST
- Where
- Winston County, 3.35 mi N of Double Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.198, -87.392
Several trees uprooted and power lines downed along County Road 43 north of the town of Addison.
Thunderstorm Wind, Marion
- When
- June 11, 8:10 PM CST to 8:11 PM CST
- Where
- Marion County, 4.49 mi SW of Barnesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.080, -88.130
Several trees uprooted and power lines downed along Highway 19 in southwest Marion County.
Thunderstorm Wind, Marion
- When
- June 11, 8:39 PM CST to 8:40 PM CST
- Where
- Marion County, Winfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -87.820
Several trees uprooted and power lines downed in Winfield. Roof damage to a home due to an uprooted tree.
Thunderstorm Wind, Lamar
- When
- June 11, 8:40 PM CST to 8:41 PM CST
- Where
- Lamar County, Vernon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.750, -88.120
Several trees uprooted and power lines downed in Vernon.
Thunderstorm Wind, St. Clair
- When
- June 11, 9:34 PM CST to 9:35 PM CST
- Where
- St. Clair County, Springville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.770, -86.470
Several trees uprooted in the city of Springville.
Thunderstorm Wind, Jefferson
- When
- June 11, 10:00 PM CST to 10:30 PM CST
- Where
- Jefferson County, Mc Calla
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.330, -87.020
Numerous reports of trees uprooted and power lines downed across western Jefferson County.
Thunderstorm Wind, Shelby
- When
- June 11, 10:20 PM CST to 10:50 PM CST
- Where
- Shelby County, 2.36 mi NE of Gurnee Jct
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.227, -86.945
Numerous reports of uprooted trees across western Shelby County.
Thunderstorm Wind, Dallas
- When
- June 12, 12:17 AM CST to 12:18 AM CST
- Where
- Dallas County, 0.73 mi WNW of Central Mills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.285, -87.431
Several trees uprooted near the intersection of County Road 66 and County Road 109.
Thunderstorm Wind, Macon
- When
- June 12, 12:29 AM CST to 12:30 AM CST
- Where
- Macon County, Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.480, -85.800
Several trees uprooted in the Franklin Community.
Thunderstorm Wind, Macon
- When
- June 12, 12:38 AM CST to 12:39 AM CST
- Where
- Macon County, Tuskegee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.430, -85.700
Several trees uprooted in Tuskegee.
Hail, Montgomery
- When
- June 13, 11:28 AM CST to 11:29 AM CST
- Where
- Montgomery County, Dublin
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.030, -86.170
Golf ball size hail reported in the Dublin community.
Hail, Pike
- When
- June 13, 11:46 AM CST to 11:47 AM CST
- Where
- Pike County, Orion
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 31.970, -86.000
Ping pong size hail reported in the Orion community.
Hail, Barbour
- When
- June 13, 12:42 PM CST to 12:43 PM CST
- Where
- Barbour County, Clayton
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.880, -85.450
Nickel size hail reported in Clayton.
Thunderstorm Wind, Barbour
- When
- June 13, 12:56 PM CST to 12:57 PM CST
- Where
- Barbour County, 3.59 mi SW of Eufaula
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.850, -85.200
Several trees uprooted on Five Mile Road.
Hail, Chilton
- When
- June 14, 2:44 AM CST to 2:45 AM CST
- Where
- Chilton County, 2.22 mi NW of Wessington
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 33.020, -86.830
Hail, Coosa
- When
- June 14, 3:44 AM CST to 3:45 AM CST
- Where
- Coosa County, 3.22 mi ESE of Wetona
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.750, -86.300
Hail, Lee
- When
- June 14, 9:59 AM CST to 10:00 AM CST
- Where
- Lee County, 4.4 mi W of Mitchell Xrd
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.523, -85.475
Hail, Blount
- When
- June 14, 11:09 AM CST to 11:10 AM CST
- Where
- Blount County, Hendrix
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.030, -86.450
Nickel size hail and several trees uprooted in the Hendrix community.
Tornado, Barbour
- When
- June 14, 11:09 AM CST to 11:20 AM CST
- Where
- Barbour County, 2.78 mi SW of Eufaula to 1.23 mi E of Eufaula
- Rating
- EF1
- Path length
- 3.89 mi
- Path width
- 350 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.856, -85.188
National Weather Service meteorologists surveyed damage in far eastern Barbour County and determined that it was consistent with an EF1 tornado, with maximum winds near 110 mph. The tornado touched down in a forested area between Sandy Lane west of Highway 30. The tornado quickly intensified and snapped or uprooted a number of large pine trees on the south side of Highway 30. The tornado crossed Highway 30 and uprooted another grove of pine trees and causing damage to a church. The tornado weakened slightly as it crossed US Highway 431, then rapidly intensified and caused the most significant tree damage along the path on the western banks of Barbour Creek, with snapped and uprooted trees, some of which caused major damage to a home. The tornado continued east-northeast and crossed Paul Lee Parkway and State Docks Road, where more trees were uprooted, the side of a metal building structure was removed, and three units of an apartment complex sustained partial roof damage. The tornado then caused another area of significant tree damage between Cypress Cove Drive and Inlet Road. The tornado weakened after moving over the waters of the Walter F George Reservoir and likely dissipated.
Thunderstorm Wind, Marion
- When
- June 14, 11:24 AM CST to 11:25 AM CST
- Where
- Marion County, Hackleburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.270, -87.820
Several trees uprooted in Hackleburg.
Hail, Winston
- When
- June 14, 11:45 AM CST to 11:46 AM CST
- Where
- Winston County, 0.57 mi W of Rabbit Town
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.270, -87.510
Thunderstorm Wind, Walker
- When
- June 14, 12:14 PM CST to 12:15 PM CST
- Where
- Walker County, 2.62 mi ESE of Marigold
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.905, -87.228
Trees uprooted and across Walston Bridge Road.
Thunderstorm Wind, Blount
- When
- June 14, 12:32 PM CST to 12:33 PM CST
- Where
- Blount County, 2.6 mi SW of Blount Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.906, -86.835
Numerous trees uprooted along Highway 31 several miles northeast of Smoke Rise.
Thunderstorm Wind, Jefferson
- When
- June 14, 12:34 PM CST to 12:35 PM CST
- Where
- Jefferson County, 1.88 mi ENE of Warrior
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.831, -86.790
Several trees uprooted on Warrior-Trafford Road.
Hail, Pickens
- When
- June 14, 12:35 PM CST to 12:36 PM CST
- Where
- Pickens County, 2.32 mi S of Cochrane
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.037, -88.257
Thunderstorm Wind, St. Clair
- When
- June 14, 12:54 PM CST to 12:55 PM CST
- Where
- St. Clair County, 1.95 mi NW of Whitney
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.886, -86.328
Several trees uprooted and power lines downed along Crawfords Cove Road.
Thunderstorm Wind, St. Clair
- When
- June 14, 1:10 PM CST to 1:11 PM CST
- Where
- St. Clair County, Pell City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.580, -86.280
Several trees uprooted across roadways in Pell City.
Hail, St. Clair
- When
- June 14, 1:10 PM CST to 1:11 PM CST
- Where
- St. Clair County, Pell City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.580, -86.280
Quarter size hail reported in Pell City.
Thunderstorm Wind, Greene
- When
- June 14, 1:11 PM CST to 1:12 PM CST
- Where
- Greene County, Eutaw
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.830, -87.880
Several trees uprooted in the city of Eutaw. One of the trees produced significant damage to a home.
Hail, Elmore
- When
- June 14, 1:29 PM CST to 1:30 PM CST
- Where
- Elmore County, Millbrook
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.480, -86.370
Quarter size hail reported in Millbrook.
Thunderstorm Wind, Hale
- When
- June 14, 1:29 PM CST to 1:30 PM CST
- Where
- Hale County, Greensboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 32.700, -87.580
Several trees uprooted in Greensboro with some blocking roadways.
Hail, Perry
- When
- June 14, 1:44 PM CST to 1:45 PM CST
- Where
- Perry County, 2.08 mi S of Scott Station
- Measured
- 2 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.570, -87.428
Thunderstorm Wind, Clay
- When
- June 14, 1:49 PM CST to 1:50 PM CST
- Where
- Clay County, Ashland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 33.270, -85.850
Multiple trees uprooted in Ashland.
Hail, Montgomery
- When
- June 14, 2:00 PM CST to 2:01 PM CST
- Where
- Montgomery County, Montgomery
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.380, -86.300
Quarter size hail reported on the south side of Montgomery.
Thunderstorm Wind, Lee
- When
- June 14, 2:14 PM CST to 2:15 PM CST
- Where
- Lee County, 1.91 mi ENE of Mitchell Xrd
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.543, -85.371
Multiple trees uprooted in Beauregard.
Thunderstorm Wind, Dallas
- When
- June 14, 2:19 PM CST to 2:20 PM CST
- Where
- Dallas County, 1.51 mi NE of Lake Lanier
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.446, -87.162
Multiple trees uprooted and blocking Highway 80 east of Marion Junction.
Thunderstorm Wind, Sumter
- When
- June 14, 2:19 PM CST to 2:20 PM CST
- Where
- Sumter County, 3.49 mi W of Bodka
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.817, -88.310
Multiple trees uprooted along Highway 17 south of Geiger.
Hail, Dallas
- When
- June 14, 2:26 PM CST to 2:27 PM CST
- Where
- Dallas County, 1.36 mi ENE of Selma
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.410, -87.000
Hail, Dallas
- When
- June 14, 2:46 PM CST to 2:47 PM CST
- Where
- Dallas County, Tyler
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.330, -86.880
Thunderstorm Wind, Bullock
- When
- June 14, 2:50 PM CST to 2:51 PM CST
- Where
- Bullock County, Midway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.080, -85.520
Multiple trees uprooted in Midway.
Thunderstorm Wind, Montgomery
- When
- June 14, 3:00 PM CST to 3:10 PM CST
- Where
- Montgomery County, Sprague
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.130, -86.270
Numerous trees uprooted across southern Montgomery County.
Hail, Sumter
- When
- June 14, 3:09 PM CST to 3:10 PM CST
- Where
- Sumter County, Coatopa
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.480, -88.070
Thunderstorm Wind, Montgomery
- When
- June 14, 3:15 PM CST to 3:25 PM CST
- Where
- Montgomery County, Pine Level
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.070, -86.070
Numerous trees uprooted across southern Montgomery County.
Thunderstorm Wind, Barbour
- When
- June 14, 3:20 PM CST to 3:22 PM CST
- Where
- Barbour County, Eufaula
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.880, -85.150
Numerous trees uprooted in Eufaula.
Hail, Perry
- When
- June 14, 3:24 PM CST to 3:25 PM CST
- Where
- Perry County, Vaiden
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.520, -87.370
Thunderstorm Wind, Marengo
- When
- June 14, 3:29 PM CST to 3:30 PM CST
- Where
- Marengo County, Thomaston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.270, -87.620
Multiple trees uprooted in Thomaston.
Thunderstorm Wind, Pike
- When
- June 14, 3:30 PM CST to 3:40 PM CST
- Where
- Pike County, Linwood
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.920, -85.870
Numerous trees uprooted across northern Pike County.
Thunderstorm Wind, Bullock
- When
- June 14, 3:36 PM CST to 3:37 PM CST
- Where
- Bullock County, 3.52 mi WSW of Bughall
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 32.126, -85.773
Numerous trees uprooted along Highway 82 west of Union Springs.
Thunderstorm Wind, Barbour
- When
- June 14, 3:49 PM CST to 3:50 PM CST
- Where
- Barbour County, Comer
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.030, -85.380
Multiple trees uprooted near Comer.
Thunderstorm Wind, Dallas
- When
- June 14, 3:49 PM CST to 3:50 PM CST
- Where
- Dallas County, 3.38 mi ESE of Summerfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.500, -86.997
Multiple trees uprooted in Valley Grande.
Thunderstorm Wind, Montgomery
- When
- June 14, 4:21 PM CST to 4:22 PM CST
- Where
- Montgomery County, (Mgm)montgomery Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 32.300, -86.400
Wind gust reported at Dannelly Field ASOS.
Thunderstorm Wind, Lowndes
- When
- June 14, 4:24 PM CST to 4:25 PM CST
- Where
- Lowndes County, Ft Deposit
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.980, -86.580
Multiple trees uprooted on Golson Road in Fort Deposit.
Hail, Shelby
- When
- June 14, 10:56 PM CST to 10:57 PM CST
- Where
- Shelby County, 5.53 mi N of Argyle
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.410, -86.630
Hail, Marengo
- When
- June 15, 12:18 AM CST to 12:19 AM CST
- Where
- Marengo County, Sweet Water
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.100, -87.870
Quarter size hail in Sweet Water.
Thunderstorm Wind, Sumter
- When
- June 15, 9:38 AM CST to 9:39 AM CST
- Where
- Sumter County, Whitfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.370, -88.100
Several trees uprooted and power lines downed in Whitfield.
Thunderstorm Wind, Marengo
- When
- June 15, 9:54 AM CST to 9:55 AM CST
- Where
- Marengo County, Linden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.300, -87.800
Multiple trees uprooted in Linden.
Thunderstorm Wind, Marengo
- When
- June 16, 6:50 AM CST to 6:51 AM CST
- Where
- Marengo County, 1.25 mi WSW of Clayhill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.011, -87.768
Several trees uprooted and power lines downed south of Dixons Mills on Highway 43.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 11, 2023$35 million · 4.25 in hail · 64 events
- Tornado and Hail in Mississippi, June 11, 20231 injured · $680,000 · EF1 · 38 events
- Tornadoes and Hail in Tennessee, June 11, 2023$1.0 million · EF1 · 36 events
- Tornado and Flash Flooding in Alabama, June 11 to 15, 2023$265,000 · EF1 · 22 events
- Flooding and Hail in Kentucky, June 11, 2023$191,000 · 2.5 in hail · 41 events
- Hail and Damaging Winds in Mississippi, June 11, 2023$592,000 · 2 in hail · 8 events
- Flash Flooding and Hail in Colorado, June 11 to 12, 2023$210,000 · 1.5 in hail · 13 events
- Flash Flood and Hail in New Mexico, June 11 to 12, 2023$111,000 · 2.75 in hail · 15 events
- Hail and Damaging Winds in Georgia, June 11 to 12, 2023$36,000 · 2 in hail · 33 events
- Hail and Damaging Winds in Arkansas, June 11, 2023$110,000 · 1.5 in hail · 8 events
- Tornado and Hail in Texas, June 11 to 13, 20235.5 in hail · 57 events
- Hail and Damaging Winds in Tennessee, June 11, 2023$102,000 · 1 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1102471, 1102477, 1102481, 1102479, 1102483, 1102482, 1102489, 1102488, 1102494, 1102497, 1102498, 1102499, 1102561, 1102562, 1102563, 1102564, 1102565, 1102567, 1102588, 1102603, 1103139, 1102604, 1102632, 1102633, 1102634, 1102635, 1102637, 1102631, 1102639, 1102640, 1102653, 1102655, 1102656, 1102659, 1102662, 1102675, 1102669, 1102679, 1102680, 1102931, and more.